RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 1, Pages 3–14 (Mi mz10041)  

This article is cited in 8 scientific papers (total in 8 papers)

Hypergeometric Siegel functions and $E$-functions

A. I. Galochkin

M. V. Lomonosov Moscow State University

Full text: PDF file (1243 kB)

English version:
Mathematical Notes, 1981, 29:1, 3–8

Bibliographic databases:

UDC: 511
Received: 20.03.1978

Citation: A. I. Galochkin, “Hypergeometric Siegel functions and $E$-functions”, Mat. Zametki, 29:1 (1981), 3–14; Math. Notes, 29:1 (1981), 3–8

Citation in format AMSBIB
\Bibitem{Gal81}
\by A.~I.~Galochkin
\paper Hypergeometric Siegel functions and $E$-functions
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/mz10041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=604144}
\zmath{https://zbmath.org/?q=an:0456.10017}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 1
\pages 3--8
\crossref{https://doi.org/10.1007/BF01142505}


Linking options:
  • http://mi.mathnet.ru/eng/mz10041
  • http://mi.mathnet.ru/eng/mz/v29/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ivankov, “On the linear independence of certain numbers”, Math. Notes, 62:3 (1997), 323–328  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Gorelov, “Algebraic independence of the values of $E$-functions at singular points and Siegel's conjecture”, Math. Notes, 67:2 (2000), 138–151  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. W. V. Zudilin, “Cancellation of factorials”, Sb. Math., 192:8 (2001), 1181–1207  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Gorelov, “On the Siegel Conjecture for Second-Order Homogeneous Linear Differential Equations”, Math. Notes, 75:4 (2004), 513–529  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. I. Galochkin, “Certain arithmetic properties of coefficients of Kummer's function”, J. Math. Sci., 146:2 (2007), 5644–5648  mathnet  crossref  mathscinet  zmath  elib
    6. V. A. Gorelov, “On the weakened Siegel's conjecture”, J. Math. Sci., 146:2 (2007), 5649–5654  mathnet  crossref  mathscinet  zmath
    7. P. L. Ivankov, “The values of certain hypergeometric functions with irrational parameters”, Russian Math. (Iz. VUZ), 51:7 (2007), 45–49  mathnet  crossref  mathscinet  zmath
    8. V. G. Chirskii, “On the arithmetic properties of generalized hypergeometric series with irrational parameters”, Izv. Math., 78:6 (2014), 1244–1260  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:113
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020